I'm on day 2 of cold turkey. Was diagnosed with ruptured ovarian cyst that caused severe PID! It was the ouchest.Had to take 3-4 7.5mgs Vic a day for almost 3 months just to stay sane with the pain. I tapered down over 2 weeks to 1 7.5mg Vicodan. I am now 2 days into complete cold turkey and feel generally poopey. Mild headaches, nausea, diarrhea, chills, night sweats and mild insomnia.... Plus, short tempered. Anyone out there know how long these symptoms will continue? I can handle it and am happy to be off of pills but a light at the end of the tunnel would help. Anyone? Thanks!
You have done an awesome job at tapering. Just hang in there another day or two and you will be golden. How smart you are to have caught the possibility of dependency and been proactive. You have saved yourself much struggling, even though your not feeling 100%. Get out and exercise if you can, eat some lean protein, and drink lots of fluid to wash the toxins out. Your doing GREAT!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.